# SDR ASAA0782083

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 54,121 hours, 28,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99375681
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND WING NR 5 L/E SLAT OUTBOARD RIB HOLES OVERSIZED.   REPLACED WORN RIB PER SRM 51-10-4 AND 51-30-2.
